# SDR ASAA2021111436588

- Difficulty date: November 14, 2021
- Submitted: November 18, 2021
- Operation: Air carrier
- Aircraft: N494AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41729
- Aircraft time: 21,091 hours, 6,554 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sliding Window
- Part number: 56100026
- Part serial: 15272H6381
- Condition: Faulty
- Location: Flight Compartme
- Part time: 21,137 hours, 6,568 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

RIGHT WINDOW HEAT "OVERHEAT" ILLUMINATED DURING DESCENT. QRH DID NOT CLEAR THE OVERHEAT. GROUNDED - YES. COMPLETED STEPS (F)6 AND 7 OF B737-900 AMM TASK 56-12-11-400-801. VERIFIED CORRECT TERMINAL BOARD TAP PER B737-900 WDM 30-41-11.  REMOVED AND REPLACED R2 WINDOW REF AMM 56-12-11. OPS CHECK LEAK CHECK GOOD .
